# SDR UHLA201808010615

- Difficulty date: August 1, 2015
- Submitted: August 5, 2015
- Operation: Air carrier
- Aircraft: N278SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145370
- Aircraft time: 31,887 hours, 26,702 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Crew Error
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING DAILY INSPECTION, ALL FOUR EMERGENCY LIGHT BATTERIES WERE FOUND TO HAVE BEEN LEFT ON.  MAINTENANCE R & R ALL 4 EMERGENCY BATTERIES AND NO FURTHER DEFECTS WERE NOTED.
